Items where Author is "Brandstätter, Nina"

Group by: Item Type | No Grouping
Number of items: 2.

Article

Brandstatter, Nina and Meidl, Wilfried (2008) On the linear complexity of Sidel'nikov sequences over nonprime fields. Journal of complexity, 24 (5-6). pp. 648-659. ISSN 0885-064X

Papers in Conference Proceedings

Brandstätter, Nina and Meidl, Wilfried (2006) On the linear complexity of Sidel'nikov Sequences over Fd. In: Seta'06, Beijing, China

This list was generated on Tue Apr 23 01:54:26 2024 +03.